# SDR REXA2017082900962

- Difficulty date: August 29, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 22,974 hours, 14,830 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, HAD A WARNING GEAR DISAGREE. THE NOSEWHEEL DID NOT RETRACT.  DIVERTED.  PERFORMED TORQUE OF NLG AFT DOOR DRIVE BRACKET HARDWARE IAW JC 900-32-710-900.  VERIFIED RIGGING OF PX37 IAW AMM 32-61-05 FOR NOSE GEAR CENTER SENSOR. ALL CHECKED NORMAL.   EXTENSION &  RETRACTION OF ALL GEARS GOOD IAW AMM 32-30-00. COULD NOT DUPLICATE.  REMOVED & REPLACED THE PROXIMITY SENSOR HARNESS ASSEMBLY PX 37 IAW AMM 32-61-05.  PERFORMED OPS TEST OF THE PROXIMITY SENSOR SYSTEM IAW 32-61-05.   ALL CHECKED GOOD. ACFT OK FOR SERVICE.
